# SDR Y2PA2022102522066

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S004827075T76511
- Condition: Corroded
- Location: Zone 200
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL FOUND AREAS OF CORROSION ON THE SEAT TRACK IN THE MAIN CABIN BETWEEN F.S. 218 AND 788 LBL 54.00  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE AREAS AND FOUND THEM TO OUT OF LIMITS. THEY REMOVED DAMAGED SEAT TRACK FROM F.S. 218 TO 370 AND F.S. 560 TO 797 IAW DC9/MD80 SRM 53-40-00. THEY FABRICATED, DRILLED AND DEBURRED SEAT TRACK SECTIONS FROM F.S. 218-370 AND F.S. 560-797 FROM S00482-7075T76511 AND FABRICATED, DRILLED AND DEBURRED 5 EACH SPLICES FROM .125” 7075-T6. TREATED AND PRIMED ALL REPAIR PARTS IAW DC9/MD80 SRM 51-10-3. THEY INSTALLED 2 EACH SEAT TRACKS AND 5 EACH SPLICES BETWEEN F.S.218 AND 370 AND F.S. 560-797 IAW DC9/MD80 SRM 53-05 AND SRM 51-10-3
